# SDR FDEA202202250446

- Difficulty date: February 25, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300*
- Aircraft serial: 659
- Aircraft time: 47,310 hours, 25,486 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: A5547150001690
- Part serial: TS1372
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS COMPOSITE MAJOR REPAIR LOCATED ON RIGHT SIDE OF RUDDER APPROX. 4 FT FROM   THE BOTTOM AND 3 FT FROM TRAILING EDGE. REPAIR REQUIRES EVALUATION TO DETERMINE IF   REPAIR IS IN ACCORDANCE WITH APPROVED DATA. ACCOMPLISHED THE CATE.B RUDDER SHELL CFRP AREA REPAIR I.A.W A300-600 SRM 55-41-12-201,   PARA36, PAGE377-280, FIG229, SRI 55-41-12-201, IIR:55-41-12-2-011-00, PARA3L, PAGE243/244
